Monotonicity properties of interpolation spaces II

Michael Cwikel Department of Mathematics, Technion-I. I. T.

TBD mathscidoc:1701.332538

Arkiv for Matematik, 19, (1), 123-136, 1979.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 199 downloads ] [ 0 comments ] [ Cited by 42 ]
@inproceedings{michael1979monotonicity,
  title={Monotonicity properties of interpolation spaces II},
  author={Michael Cwikel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509964210347},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={123-136},
  year={1979},
}
Michael Cwikel. Monotonicity properties of interpolation spaces II. 1979. Vol. 19. In Arkiv for Matematik. pp.123-136. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509964210347.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved